MathSciNet Relay Station
MathSciNet bibliographic data
MR1355134 (96j:03066) 03D45 (20K12)
Barker, Ewan J. Back and forth relations for reduced abelian $p$-groups. Ann. Pure Appl. Logic 75 (1995), no. 3, 223–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement